# SDR DLM88990288

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: 2l Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT, FLOW LIGHT ILLUMINATED.  PRESS VALVE INDICATED FULL CLOSED AND PACKS IN AUTO WITH PRESS 30 PSI EACH.  UNABLE TO CONTROL PRESS AND CABIN ALT.  CONDUCTED FLT BELOW 10,000 FT, VALVE DID MODULATE ONCE LEVELED OFF.  F/A ADVISED DOOR SEALS AT 2L HAD STRONG AIRFLOW ON DESCENT.  FOUND SEAL AT 2L OUT OF TRACK.  REINSTALLED SAME, PRESS A/C WITH PACK AND OPS NORMAL.
